Weak and strong forms of irresolute maps

International Journal of Mathematics and Mathematical Sciences. 2000;23(4):253-259 DOI 10.1155/S0161171200001502

 

Journal Homepage

Journal Title: International Journal of Mathematics and Mathematical Sciences

ISSN: 0161-1712 (Print); 1687-0425 (Online)

Publisher: Hindawi Publishing Corporation

LCC Subject Category: Science: Mathematics

Country of publisher: Egypt

Language of fulltext: English

Full-text formats available: PDF, HTML, ePUB

 

AUTHORS

Miguel Caldas Cueva (Departamento of Matemática, Aplicada-IMUFF, Universidade Federal Fluminense, Rua Mário Santos Braga s/no, Niterói CEP: 24020-140, RJ, Brazil)

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 17 weeks

 

Abstract | Full Text

We consider new weak and stronger forms of irresolute and semi-closure via the concept sg-closed sets which we call ap-irresolute maps, ap-semi-closed maps and contra-irresolute and use it to obtain a characterization of semi-T1/2 spaces.